Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board Member: Bannai, Eiichi / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Pasini, Antonio / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year

IMPACT FACTOR 2016: 0.552

CiteScore 2016: 0.61

SCImago Journal Rank (SJR) 2016: 0.564
Source Normalized Impact per Paper (SNIP) 2016: 1.021

Mathematical Citation Quotient (MCQ) 2016: 0.45

See all formats and pricing
More options …
Volume 14, Issue 4 (Oct 2012)


Barycenters in Alexandrov spaces of curvature bounded below

Shin-Ichi Ohta
Published Online: 2012-12-11 | DOI: https://doi.org/10.1515/advgeom-2011-058


We investigate barycenters of probability measures on proper Alexandrov spaces of curvature bounded below, and show that they enjoy several properties relevant to or different from those in metric spaces of curvature bounded above. We prove the reverse variance inequality, and show that the push forward of a measure to the tangent cone at its barycenter has the flat support.

Keywords: Barycenter; Alexandrov space; variance inequality; Wasserstein space.

About the article

Supported in part by the Grant-in-Aid for Young Scientists (B) 20740036

Published Online: 2012-12-11

Published in Print: 2012-10-01

Citation Information: , ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2011-058.

Export Citation

© 2012 by Walter de Gruyter GmbH & Co.. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

H. Le and D. Barden
Bulletin of the London Mathematical Society, 2014, Volume 46, Number 4, Page 698
Brendan Pass
Journal of Functional Analysis, 2013, Volume 264, Number 4, Page 947

Comments (0)

Please log in or register to comment.
Log in